Skip to main content

The Two-Eigenvalue Problem and Density¶of Jones Representation of Braid Groups

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Additional information

Received: 28 March 2001 / Accepted: 3 July 2001

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Freedman, M., Larsen, M. & Wang, Z. The Two-Eigenvalue Problem and Density¶of Jones Representation of Braid Groups. Commun. Math. Phys. 228, 177–199 (2002). https://doi.org/10.1007/s002200200636

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002200200636

Keywords

  • Braid Group
  • Jones Representation